zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear operators between intuitionistic fuzzy normed spaces and Fréchet derivative. (English) Zbl 1200.46068
Summary: We define and study intuitionistic fuzzy continuity, intuitionistic fuzzy boundedness and Fréchet differentiation of nonlinear operators between intuitionistic fuzzy normed spaces (IFNS). We also display here some interesting examples by using classical sequence spaces $l_p$ and $c_o$. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
46S40Fuzzy functional analysis
47S40Fuzzy operator theory
WorldCat.org
Full Text: DOI
References:
[1] Alimohammady, M.; Roohi, M.: Compactness in fuzzy minimal spaces, Chaos, solitons & fractals 28, 906-912 (2006) · Zbl 1094.54501
[2] Barros, L. C.; Bassanezi, R. C.; Tonelli, P. A.: Fuzzy modelling in population dynamics, Ecol model 128, 27-33 (2000)
[3] El Naschie, M. S.: On the uncertainty of Cantorian geometry and two-slit experiment, Chaos, solitons & fractals 9, 517-529 (1998) · Zbl 0935.81009 · doi:10.1016/S0960-0779(97)00150-1
[4] El Naschie, M. S.: A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos, solitons & fractals 19, 209-236 (2004) · Zbl 1071.81501 · doi:10.1016/S0960-0779(03)00278-9
[5] El Naschie, M. S.: Fuzzy dodecahedron topology and E-infinity spacetime as a model for quantum physics, Chaos, solitons & fractals 30, 1025-1033 (2006)
[6] El Naschie, M. S.: Holographic dimensional reduction: center manifold theorem and E-infinity, Chaos, solitons & fractals 29, 816-822 (2006)
[7] El Naschie, M. S.: A review of applications and results of E-infinity theory, Int J nonlinear sci numer simulat 8, 11-20 (2007)
[8] Erceg, M. A.: Metric spaces in fuzzy set theory, J math anal appl 69, 205-230 (1979) · Zbl 0409.54007 · doi:10.1016/0022-247X(79)90189-6
[9] Feng, G.; Chen, G.: Adaptative control of discrete-time chaotic systems: a fuzzy control approach, Chaos, solitons & fractals 253, 459-467 (2005) · Zbl 1061.93501 · doi:10.1016/j.chaos.2004.04.013
[10] Fradkov, A. L.; Evans, R. J.: Control of chaos: methods and applications in engineering, Chaos, solitons & fractals 29, 33-56 (2005)
[11] Giles, R.: A computer program for fuzzy reasoning, Fuzzy sets syst 4, 221-234 (1980) · Zbl 0445.03007 · doi:10.1016/0165-0114(80)90012-3
[12] Hong, L.; Sun, J. Q.: Bifurcations of fuzzy nonlinear dynamical systems, Commun nonlinear sci numer simul 1, 1-12 (2006) · Zbl 1078.37049 · doi:10.1016/j.cnsns.2004.11.001
[13] Kaleva, O.; Seikkala, S.: On fuzzy metric spaces, Fuzzy sets syst 12, 215-229 (1984) · Zbl 0558.54003 · doi:10.1016/0165-0114(84)90069-1
[14] Katrasas, A. K.: Fuzzy topological vector spaces, Fuzzy sets syst 12, 143-154 (1984) · Zbl 0555.46006 · doi:10.1016/0165-0114(84)90034-4
[15] Lael, F.; Nouroizi, K.: Fuzzy compact linear operators, Chaos, solitons & fractals 34, 1584-1589 (2007) · Zbl 1152.46320
[16] Li, M.: Fuzzy gravitations from uncertain space-time, Phys rev D, 63 (2001)
[17] Mursaleen, M.; Mohiuddine, S. A.: Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos, solitons & fractals 41, 2414-2421 (2009) · Zbl 1198.40007
[18] Nozari, K.; Fazlpour, B.: Some consequences of space-time fuzziness, Chaos, solitons & fractals 34, 224-234 (2007) · Zbl 1132.83306
[19] Park, J. H.: Intuitionistic fuzzy metric spaces, Chaos, solitons & fractals 22, 1039-1046 (2004) · Zbl 1060.54010
[20] Saadati, R.; Park, J. H.: On the intuitionistic fuzzy topological spaces, Chaos, solitons & fractals 27, 331-344 (2006) · Zbl 1083.54514
[21] Saadati, R.: A note on some results on the IF-normed spaces, Chaos, solitons & fractals 41, 206-213 (2009) · Zbl 1198.54023
[22] Schweizer, B.; Sklar, A.; Metric, Spaces Statistical: Pacific J math, Pacific J math 10, 313-334 (1960) · Zbl 0091.29801
[23] Yilmaz, Y.: Fréchet differentiation of nonlinear operators between fuzzy normed spaces, Chaos, solitons & fractals 41, 473-484 (2009) · Zbl 1200.46070 · doi:10.1016/j.chaos.2008.02.011
[24] Xiao, J. Z.; Zhu, X. H.: Fuzzy normed spaces of operators and its completeness, Fuzzy sets syst 133, 135-146 (2003) · Zbl 1032.46096 · doi:10.1016/S0165-0114(02)00274-9